# SDR FDEA201609013098

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 5,559 hours, 1,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING FL 220 AT 330 IAS IN CLIMB, A SUDDEN AND EXTREMELY LOUD HORN, SIREN OR WHISTLE CAME ON.  LEVELED AT FL 260 AND SLOWED TO 300 KTS IAS. SOUNDS CONTINUED FOR ABOUT 10 MIN AND THEN SLOWLY DECREASED TO ZERO.  F/O AND CAPT BOTH REPORTED NOISE WAS LOUD CONTINUOUS SQUEEL IN AREA OF F/O RT LEG OR RT SIDE AREA BELOW F/O WINDOW.  BOTH SURE NOISE WAS NOT FROM WINDOW OR ANYTHING OUTSIDE THAT SPECIFIC AREA.  NOISE STARTED AT APPROXIMATELY 8.0 PSE DIFF PRESSURE AND CONTINUED SEVERAL MINUTES BEFORE TAPERING OFF TO SILENT.  NO EICAS MESSAGE AT ANY TIME.  NO CABIN PRESSURE PROBLEMS.  PRESSURIZED ACFT WITH APU.  WAS ABLE TO REACH 5.5 PSI DIFF PRESSURE, NO NOISE NOTED.  NOW INSPECTING ALL DUCTING IN AREA BELOW F/O.  ALL GVI GOOD.  THERE IS A FAN JUST AFT OF F/O.  WILL BREAK DUCTING FOR  POSSIBLE DUCT OBSTRUCTION CAUSING SQUEEL.  FOUND SECTION OF FLIGHT DECK ELECTRONIC ENGINE COOLING SUPPLY AIR DUCT PULLED LOOSE FROM ADJOINING DUCT AND RUBBER BOOT NOT SECURED WITH TIE WRAPS.  SECURED BOTH SECTIONS OF DUCT WITH TIE WRAPS AND RUBBER BOOT.  LEAK CHECK NORMAL ON GROUND, REF AMM.
